Posted by SLS on April 29, 2012, at 2:11:22
In reply to Update - symptoms are gone, posted by MelanieG on April 28, 2012, at 20:31:42
It is wonderful that you have discovered the right treatment for yourself - no treatment.
> It is my belief that I was going through some sort of physical withdrawal each day from the Ambien.
That's a pretty nifty bit of brainstorming. I would agree with you.
I had the same thing happen to me with Halcion and, to a lesser extent, Ativan. I imagine some people are more apt to experience this phenomenon than others. It might also depend on what other drugs are coadministered. I liken Halcion to Ambien in that they are both unusually potent and have short half-lives. They are also the two hypnotic drugs with the greatest potential to produce amnestic phenomena. I'm not sure why.
Thanks for posting, and continued good health!
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw